# SDR AWXA200601975

- Difficulty date: November 26, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 36,355 hours, 15,811 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHX - BURNING SMELL, A STRONG ELECTRICAL SMELL REPORTED AND VERIFIED BY F/O.  F/A'S REPORT A BURNING SENSATION IN EYES.  SMELL DID NOT GO AWAY WITH GALLEY POWER OFF.  NO SMOKE.  MX INSPECTED AFT GALLEY APPLIANCES, LIGHTS, BALLASTS WIRING AND C/B'S.  INSPECTED AREA UNDER GALLEY FLOOR FOR SMELLS AND LEAKS NONE FOUND.  RAN APU, ENGINES, PACKS AND RECIRC FAN.  NO SMELL DETECTED.  AIRCRAFT WAS RETURNED TO SERVICE.
